| Model Number |
GCB00 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Section a2, a3, a4 and a5: per regulation eu 2016/679 (general data protection regulation), patient identifiers were not collected or recorded and therefore are not available.Section d6b - explant date: not applicable, as lens remains implanted.Section e1 - telephone number: (b)(6).Section h3: the intraocular lens (iol) was not returned for evaluation as it remains implanted.Therefore, a failure analysis of the complaint device could not be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that when the preloaded monofocal intraocular lens (iol) was implanted, a plastic piece was found attached to the tip of the cartridge.There was no damage to the iol.The procedure was delayed.The patient was not harmed and was reported as fully recovered.Through follow up, we learned that the delay was not significant.The surgeon checked that no plastic particle was left in the patient¿s eye.Product is being returned for evaluation.No further information was provided.
Additional Manufacturer Narrative
Additional information: section d9 - device available for evaluation? yes.Section d9 - date returned to manufacturer: 04-mar-2025.Section h3 - device evaluated by manufacturer? yes.Device evaluation: visual inspection under magnification revealed material at the cartridge tip.The device and material was further evaluated.Results showed, the material was consistent with a mixture of sodium hyaluronate and polypropylene.The fourier transform infrared spectroscopy (ftir) spectrum raw data output was compared against the manufacturing process ftir library and did not yield any results with at least a 0.90000 correlation.The top hit was ¿lens module¿ with a 0.8369 correlation.The complaint issue "foreign material - loose" was identified during product evaluation; however, based on the complaint investigation results the complaint issue could not be confirmed to be related to the manufacturing or design process.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.